# SDR DALA2015051303244

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,167 hours, 18,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT PRESSURE DECK FOUND SUPPORT ANGLE EXFOLIATED AT BS 715 BETWEEN RBL 33 & RBL 39.  UPON REMOVAL OF AFT PRESSURE DECK FOUND SUPPORT ANGLE EXFOLIATED AT STA 715, BETWEEN RBL 33 & RBL 39. FABRICATED NEW ANGLE SUPPORT IAW SRM 51-40-05, SRM 51-40-08, SRM 51-20-01, MM 51-21-15 & BAL 5602. ANGLE REMOVAL & INSTALLATION ON NR 00521. LP1944630.
